# SDR CALA2025103010737

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 116,931 hours, 24,284 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 162005102
- Part serial: 817
- Condition: Failed
- Location: Zone 300
- Part time: 96,008 hours, 22,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS TOO HARD IN FLIGHT.DEBRIEF CREW ON ARRIVAL FLIGHT CREW REPORTED ON TAKE OFF THE ELEVATOR WAS HARD TO PULL BACK ALSO THE AILERONS AND RUDDER HARDER THAN NORMAL TO MOVE. NO EICAS MSG OR OTHER FAULTS SHOWING IN FLT OR ON GND FOLLOWING CONSULTATION WITH TOMC ELEVATOR FEEL COMPUTER REPLACED IAW 27-31-19-424-015. CORRECT DIMENTION SET ON SCREW JACK & RIG PIN CONFIRMED TO FIT CORRECTLY INTO COMPUTER POST INSTALL. PIN REMOVED POST RIGGING. X REF TO LOG PAGES 6773613, 6773570, COMPUTER, ELEVA  OFF 75-2731-9-0002 0817 ON 75-2731-9-0002 0972 6773538 & 6773520 FOR REQUIRED FUNCTION CHECKS AND INSPECTIONS POST COMPONENT REPLACEMENT.  FOLLOWING REPLACEMENT OF ELEVATOR FEEL COMPUTER AND ALL OF THE ASSOCIATED FUNCTION TESTS FULL & FREE CHECKS CARRIED OUT ON PRIMARY FLT CONTROLS. ALL FOUND TO OPS CORRECTLY & SMOOTHLY. STAB COMP CHECKED FOR LOOSE ITEMS AND CONFRIMED CLEAR.  AIRCRAFT OK FOR FURTHER SERVICE. RII C/O FOR REPLACEMENT OF ELEVATOR FEEL COMPUTER. ALL CRITICAL STEPS FOLLOWED AND COMPLIED WITH REF GMM 09-25-05 AND AMM 27-31-19 TESTS PASSED ACFT OK FOR SERVICE.
